DOCUMENTA MATHEMATICA, Vol. 13 (2008), 413-452

Viorel Costeanu

On the 2-Typical De Rham-Witt Complex

In this paper we introduce the 2-typical de Rham-Witt complex for arbitrary commutative, unital rings and log-rings. We describe this complex for the rings $\Z$ and $\Z_{(2)}$, for the log-ring $(\Z_{(2)},M)$ with the canonical log-structure, and we describe its behaviour under polynomial extensions. In an appendix we also describe the $p$-typical de Rham-Witt complex of $(\Z_{(p)},M)$ for $p$ odd.

2000 Mathematics Subject Classification: Primary 13K05; Secondary 19D55

Keywords and Phrases: de Rham-Witt, topological cyclic homology, algebraic K-theory

Full text: dvi.gz 65 k, dvi 187 k, ps.gz 845 k, pdf 315 k.